| Catalog Number |
SSF-650 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of body rejected implant is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: body rejected implant.
Event or Problem Description
Patient reported ¿body rejected the implant again¿.Later patient provided operative reports stating "enlargement of breast pocket with lateralization of implants", "thinned and stretched out peri-prosthetic capsule", and "complicated by infection".This record is for the left side.Device was explanted.